A solute transport in deformable dual-porosity media using mixture-coupling theory

Wang, K, Tan, W, Si, Y et al. (3 more authors) (2024) A solute transport in deformable dual-porosity media using mixture-coupling theory. Environmental Geotechnics, 11 (3). pp. 165-179. ISSN 2051-803X

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© ICE Publishing 2023, all rights reserved. This is an author produced version of an article published in Environmental Geotechnics. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: constitutive relations; coupled model; deformable dual-porosity media; geoenvironment; groundwater; mathematical modelling; mixture coupling theory; non-equilibrium thermodynamics; numerical modelling; solute transport
Dates:
  • Published: May 2024
  • Published (online): 16 May 2023
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Civil Engineering (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 May 2023 13:16
Last Modified: 11 Nov 2024 13:09
Status: Published
Publisher: ICE Publishing
Identification Number: 10.1680/jenge.22.00029
Open Archives Initiative ID (OAI ID):

Export

Statistics